# SDR ASAA0842924

- Difficulty date: May 1, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 46,257 hours, 25,846 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER NUMEROUS DENTS ON LOWER SURFACE.  PREPARED DAMAGED AREAS, FABRICATED 2 EACH REPAIR DOUBLERS AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 2.
